# SDR EVAS092016

- Difficulty date: August 11, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N16403
- Make and model: Boeing 747-45E
- Aircraft serial: 27141
- Engine: Ge CF680C2*
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK, ENGINE FAILED TO START.  CHECK SYSTEM, FOUND NO POWER TO ENGINE,TRY TO REPLACE HMU ON HELP,KEEP TROUBLESHOOTING FOUND THE FIRE HANDLE SWITCH OPERATION WAS NOT WELL,REPLACED THE SWITCH AND SYSTEM OPERATION CHECK NORMAL.
